Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 27 of 35 found articles
 
 
  Poisson metrics and Higgs bundles over noncompact Kähler manifolds
 
 
Title: Poisson metrics and Higgs bundles over noncompact Kähler manifolds
Author: Wu, Di
Zhang, Xi
Appeared in: Calculus of variations and partial differential equations
Paging: Volume 62 () nr. 1 pages xx
Year: 2022-11-05
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 27 of 35 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands